RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 3, Pages 154–159 (Mi dm648)  

Information

Review of a book, A. D. Barbour, L. Holst, and S. Janson “Poisson Approximation”

V. G. Mikhailov


Full text: PDF file (560 kB)

Citation: V. G. Mikhailov, “Review of a book, A. D. Barbour, L. Holst, and S. Janson “Poisson Approximation””, Diskr. Mat., 6:3 (1994), 154–159

Citation in format AMSBIB
\Bibitem{Mik94}
\by V.~G.~Mikhailov
\paper Review of a book, A.\,D.~Barbour, L.~Holst, and S.~Janson ``Poisson Approximation''
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 3
\pages 154--159
\mathnet{http://mi.mathnet.ru/dm648}


Linking options:
  • http://mi.mathnet.ru/eng/dm648
  • http://mi.mathnet.ru/eng/dm/v6/i3/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:231
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020